| Model Number |
305U219 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Aortic Valve Stenosis (1717)
| Date of Event |
11/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years and 8 months post implant of this 19mm bioprosthetic aortic valve, it was replaced valve-in-valve with a 23mm transcatheter valve.The reasons for replacement were reported as aortic stenosis, moderate to severe aortic regurgitation, and a mean gradient of 37mmhg.It was also reported that the effective orifice area (eoa) of the valve was 0.7 cm.No additional adverse patient effects were reported.